Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 436531, 12 pages
http://dx.doi.org/10.1155/2012/436531
Research Article

Extended Precise Large Deviations of Random Sums in the Presence of END Structure and Consistent Variation

1School of Mathematic Sciences, Anhui University, Hefei, Anhui 230601, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China

Received 6 November 2011; Accepted 30 December 2011

Academic Editor: Ying U. Hu

Copyright © 2012 Shijie Wang and Wensheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. B. H. Cline and T. H. Samorodnitsky, “Subexponentiality of the product of independent random variables,” Stochastic Processes and Their Applications, vol. 49, no. 1, pp. 75–98, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. W. Ng, Q. H. Tang, J.-A. Yan, and H. L. Yang, “Precise large deviations for sums of random variables with consistently varying tails,” Journal of Applied Probability, vol. 41, no. 1, pp. 93–107, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. J. Wang and W. S. Wang, “Precise large deviations for sums of random variables with consistently varying tails in multi-risk models,” Journal of Applied Probability, vol. 44, no. 4, pp. 889–900, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Klüppelberg and T. Mikosch, “Large deviations of heavy-tailed random sums with applications in insurance and finance,” Journal of Applied Probability, vol. 34, no. 2, pp. 293–308, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. W. Ng, Q. H. Tang, J.-A. Yan, and H. L. Yang, “Precise large deviations for the prospective-loss process,” Journal of Applied Probability, vol. 40, no. 2, pp. 391–400, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Liu, “Precise large deviations for negatively associated random variables with consistently varying tails,” Statistics & Probability Letters, vol. 77, no. 2, pp. 181–189, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Chen and W. P. Zhang, “Large deviations for random sums of negatively dependent random variables with consistently varying tails,” Statistics & Probability Letters, vol. 77, no. 5, pp. 530–538, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Lin, “The general principle for negatively associated random variables with consistently varying tails,” Statistics & Probability Letters, vol. 78, no. 6, pp. 181–189, 2008. View at Google Scholar
  9. A. Baltrūnas, R. Leipus, and J. Šiaulys, “Precise large deviation results for the total claim amount under subexponential claim sizes,” Statistics & Probability Letters, vol. 78, no. 10, pp. 1206–1214, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Shen and Z. Lin, “Precise large deviations for randomly weighted sums of negatively dependent random variables with consistently varying tails,” Statistics & Probability Letters, vol. 78, no. 18, pp. 3222–3229, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Q. Chen, K. C. Yuen, and K. W. Ng, “Precise large deviations of random sums in the presence of negatively dependence and consistent variation,” Methodology and Computing in Applied Probability, vol. 13, no. 4, pp. 821–833, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Liu, “Precise large deviations for dependent random variables with heavy tails,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1290–1298, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Q. H. Tang and G. Tsitsiashvili, “Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks,” Stochastic Processes and Their Applications, vol. 108, no. 2, pp. 299–325, 2003. View at Publisher · View at Google Scholar